# SDR HNAA2022052600205

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913854 - FR 72 IS CRACKED BTW STR 17L-16L ....REPAIRED FR 72 CRACK BETWEEN STR 17L-16L IAW PIEDMONT EO1-53-22-0093.
